# SDR DHL2004750035

- Difficulty date: February 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, DISCREPANCY AS FOLLOWS; LEFT FUSELAGE HAS A DENT BS 720E BELOW STR 17L.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA (1.9375 X 1.875 INCH) AND FABBED DOUBLER FROM2024-T3 100 PO 900484 DIM 12.25 X 8.75 INCH & FILLER FROM 2024-T3 .090 PO 900103 DIM 1.875 X 1.875 INCH IAW 727 SRM 53-30-3 FIG 3.  PARTS TREATED & PRIMED IAW 727 SRM 51-10-2.  REPAIR PARTS INSTALLED IAW 727 SRM 53-30-3 FIG 3.  LEAK CHECK FOUND NO LEAKS IAW B727 MM 21-31-00.
